# SDR HALA2011071200323

- Difficulty date: July 12, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 95,610 hours, 18,076 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Totalizer
- Condition: Inaccurate
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - FMC MESSAGE: FUEL DISAGREE-PAGE 2 TOTALIZER READ LBS MORE THEN CALCULATED.  TOTALIZER: 105.2 CALCULATED: 101.6 FUEL FLOW NORMAL, NO EVIDENCE OF FUEL LEAK.  UPON ARRIVAL ACFT, PERFORMED OPS TEST OF FQIS AND FMC TEST.  GND OPER' CHECK NORMAL IAW AMM 28-41-00-715.
